# SDR CNQD20200401001

- Difficulty date: March 26, 2020
- Submitted: April 1, 2020
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQD918C
- Aircraft: N94HL
- Make and model: Cessna 525
- Aircraft serial: 5250654
- Aircraft time: 3,448 hours, 6,849 cycles
- Engine: Wilint FJ441AP
- Engine time: 3,448 hours, 5,138 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fdu
- Part number: 119149
- Part serial: CLAPU0271
- Condition: Failed
- Location: Lt Engine
- Part time: 4,813 hours
- Component: Engine, Wilint, FJ441AP
- Component part number: FJ441AP
- Stage of operation: UK
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

OPERATOR EXPERIENCED A LEFT ENGINE UNCOMMANDED SHUTDOWN IN FLIGHT. LEFT ENGINE FUEL DELIVERY UNIT WAS REPLACED AS A RESULT.
